Thông tin tài liệu


Title: Strong Convergence Theorems for Nonexpansive Mappings and Ky Fan Inequalities
Authors: Pham, Ngoc Anh
Issue Date: 2012
Publisher: Springer Science+Business Media, LLC 2012
Series/Report no.: J. Optim Theory Appl.; 154,(2012),pp. 303–320
Abstract: Abstract We introduce a new iteration method and prove strong convergence the- orems for finding a common element of the set of fixed points of a nonexpansive mapping and the solution set of monotone and Lipschitz-type continuous Ky Fan inequality. Under certain conditions on parameters, we show that the iteration se- quences generated by this method converge strongly to the common element in a real Hilbert space. Some preliminary computational experiences are reported.
URI: http://dlib.ptit.edu.vn/handle/HVCNBCVT/677
ISSN: Print ISSN 0022-3239
Appears in Collections:BÀI ĐĂNG TẠP CHÍ
ABSTRACTS VIEWS

18

VIEWS & DOWNLOAD

0

Files in This Item:
Thumbnail
  • Strongly_convergece ...._2012.pdf
      Restricted Access
    • Size : 565,21 kB

    • Format : Adobe PDF



  • Xin lỗi! Thư viện chưa thể cung cấp tài liệu bạn yêu cầu vì bạn không thuộc đối tượng phục vụ tài liệu số dạng toàn văn. Bạn có thể tham khảo bản in của tài liệu này tại Phòng đọc Thư viện (Tầng 1 - Nhà A3 hoặc gửi email yêu cầu về địa chỉ: ilc@ptit.edu.vn)